Autori: Maletic Slobodan V
| Naslov | Simplicial complexes of networks and their statistical properties (Proceedings Paper) |
| Autori | Maletic Slobodan V Rajkovic Milan R Vasiljevic Danijela |
| Info | COMPUTATIONAL SCIENCE - ICCS 2008, PT 2, (2008), vol. 5102 br. , str. 568-575 |
| Ispravka | ISI/Web of Science Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
| Naslov | Scaling of Hamiltonian walks on fractal lattices (Article) |
| Autori | Elezovic-Hadzic Suncica Marcetic Dusanka Maletic Slobodan V |
| Info | PHYSICAL REVIEW E, (2007), vol. 76 br. 1 , Suppl. , str. - |
| Ispravka | ISI/Web of Science Elečas Rang časopisa Citati: ISI/Web of Science |
| Naslov | Compact polymers on fractal lattices (Proceedings Paper) |
| Autori | Elezovic-Hadzic Suncica Marcetic Dusanka Maletic Slobodan V |
| Info | Six International Conference of the Balkan Physical Union, (2007), vol. 899 br. , str. 598-598 |
| Ispravka | ISI/Web of Science Elečas Rang časopisa Citati: ISI/Web of Science |